# SDR 99T64R301AR

- Difficulty date: April 26, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 561135033
- Condition: Corroded
- Location: Ws 340-358
- Part time: 65,019 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2178 - LEFT WING UPPER PLATING AREAS CORRODED BEYOND LIMITS XRS 340-358 AT STRINGER 7.  REMOVED CORROSION IAW DC-8 SRM 51-1-8.  BLENDED AREA IAW BOEING MESSAGE M-7200-99-02532 PAGE 4 OF 4, ITEMS 2/3 DATED 4-22-99.  ARROW AIR (M)
